# SDR CHQA200600073

- Difficulty date: June 27, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N277SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145355
- Aircraft time: 14,904 hours, 11,973 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLIGHT 3117 - BUF-LGA - EN ROUTE FROM BUF TO LGA, ENCOUNTERED EICAS MESSAGE E2 FIRE DET FAIL.  PERFORMED QRH CHECKLIST FOR MESSAGE.  THERE WAS NO ENGINE FAILURE ASSOCIATED WITH THE MESSAGE.  DID NOT SUSPECT FIRE OR OVERHEAT AS ALL ENGINE AND OTHER SYSTEM INDICATIONS WERE NORMAL AND NO FIRE WARNING WAS DISPLAYED.  ELECTED TO DO A PRECAUTIONARY ENGINE SHUTDOWN.  CONDUCTED ENGINE SHUTDOWN AND DIVERTED TO SYR AND DECLARED AN EMERGENCY.  MAINTENANCE REMOVED AND REPLACED THE ENGINE NR 2 FIRE LOOP.
